MathSciNet Relay Station
MathSciNet bibliographic data
MR2516277 (2010f:32001) 32A26 (32A37 42B35 46E15 46J15)
Doubtsov, Evgueni Multipliers of fractional Cauchy transforms. Integral Equations Operator Theory 64 (2009), no. 2, 177–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement